Today my boyfriend and I had sex; he was wearing a condom and I am on Birth Control. But the condom (we found out after) broke inside me and he came in me. I peed after, and I also washed out with warm water.. I took my last active pill last night at normal time (9pm).. I start my inactive one tonight... Should I go get Plan B tomorrow at the pharmacy? (They are closed now).. Also what other things should I do? Worried. Also how does Plan B and Birth Control work together? Or will it not matter since i will be on my inactive pills?
If you have been taking your pills correctly, there really is no need for Plan B.
Your pills are much more effective than Plan B, so taking Plan B tomorrow will not give you any significant additional pregnancy protection.
If you take Plan B while on birth control pills, you may be more likely to experience side effects, so taking it may just make you feel bad without helping anything.
Posts: 2262 | From: in transition | Registered: Apr 2008
| IP: Logged |
I am on TriNessa Birth Control... what you said goes with this correct? I usually start my period tuesday of the inactive pills, but so far it hasn't started.. It may come later tonight like last month, but I am just making sure. I have been on this for about 4 months.. Should my body be adjusted by now?
Your body is probably adjusted, but understand that even when you're on the pill, your withdrawal bleed won't necessarily show up at exactly the same time. A little bit of variation is normal, just as it would be if you were not on any sort of hormonal birth control.
(And yes, no matter what type of pill you take, you are still protected throughout the whole cycle, including the week of inactive pills.)
-------------------- "Another world is not only possible, she is on her way. On a quiet day, I can hear her breathing." -Arundhati Roy Posts: 5799 | From: Canada/Australia | Registered: Sep 2004
| IP: Logged |
Tuuli, alcohol in itself doesn't decrease the efficacy of birth control pills, unless it causes you to forget to take it!
Reasons for a late period are typically stress, changes in exercise, different diets, or in the amount of sleep you get. Of course, not every period or withdrawal bleed looks the same, either-- sometimes you get an off-month where the flow comes at a later time than expected no matter what the conditions.
"A wise man should consider that health is the greatest of human blessings, and learn how by his own thought to derive benefit from his illnesses." -Hippocrates Posts: 755 | From: United States | Registered: Nov 2007
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.